# SDR QXEA2011121901391

- Difficulty date: December 10, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP, INBD AFT CORNER OF UPPER SKIN IS DISBONDED WITH 1 FASTENER PULLED THROUGH.  REPAIRED DAMAGE IAW RD 8/4-57-1724 AND RD 8/4-51-030. PAINTED IAW SRM 51-25-15-02-01.
